?

Log in

No account? Create an account

Previous Entry | Next Entry

So...

in December I was sick for three weeks with Laryngitis and a cough from hell. Finally it seemed to be disappearing and I thought it was gone, only to come back in January, mid way through the month. Another two weeks of Laryngitis and cough from hell. I went to see a doc both times, but not my usual doctor and they said it was a sinus infection. So, that one cleared up and again, I have it. Keep in mmind the coughing gets so bad that I vomit all day long. This is the worst thing I've ever had to deal with. So, I got an appointment with my doc and he looked through my records and said, "Stop taking Lisinopril as of today. You're having an allergic reaction to it." I mentioned that I had been on it for six years and no reaction and he said, "I'm telling you, I've seen this a few times. It's the meds." He gave me a new Prescription and told me to be patient as I wait for the cough from hell to leave. It's going to take 7-10 days, he said. You'll feel better, he said. You'll feel like you're old self again, he said. Yuck. So, I sleep maybe three hours a night and I look so horrible. I'm exhausted and I'm so sore from coughing. My hubster did tell me that was voice was sort of sexy with the hoarseness sound to it. He thinks he's so funny. LOL I will try and be patient as I wait to see if this leaves soon. I did go look it up and sure enough a lot of people have horrible reactions to it. Who would think that this would happen after six years, you know? It's almost Valentine's Day, so I'm putting a new icon up there with Blair. :) I have to find things to do that aren't too exhausting. And speaking of VD, I want to send out a big thank you to Grey for the card that came in the mail. It couldn't have come at a better time. I've been somewhat depressed thinking I was just nuts. (Okay, I know I'm nuts, but still.) Thank you, Sweetie. I loved it. Tomorrow is Friday and we all know what that means, right? Yup, we get to read a fun post from Snailbones.

Hugs to all of you for letting me vent. :)

Comments

( 13 comments — Leave a comment )
snailbones
Feb. 12th, 2015 10:13 pm (UTC)
Oh noes! You poor love! I hope cutting out the medication will sort things out quickly for you - your doctor certainly sounds supremely confident. And that's what you want in a doctor!

Big hugs - get well soon ♥
pattrose
Feb. 12th, 2015 10:22 pm (UTC)
Thank you so much for the hugs. I'm sure I'll be just fine once it clears my system. But, did I mention I'm not very patient? I don't think so, so it seems like I've been waiting for days when all it's been is one day so far. :) Can't wait for tomorrow. HOpe to see The Judge this weekend. Rent it, I mean.
grey853
Feb. 12th, 2015 11:49 pm (UTC)
I'm allergic to that medication, too!!! I took it for nearly 10 years with no problems, but then I slowly started itching. First, it was on my palms or top of my feet and then all over, but no rash. It was just weird. Then I started coughing, too. Turned out to be an allergic reaction. I can't take any blood pressure medicine that ends with that "pril" ending.

I'm glad your doctor finally figured it out. It progressively gets worse and then your throat can swell shut!!!

{{{hugs}}}

Glad you liked the card.
pattrose
Feb. 13th, 2015 05:26 am (UTC)
I'm so glad to hear someone else had this happen that I know. How long did it take to get better, Grey? Thank you for the hugs and the card.
grey853
Feb. 13th, 2015 01:35 pm (UTC)
The itching stopped in a matter of days, the coughing took a bit longer, a couple of weeks.

Hang in there!
pattrose
Feb. 13th, 2015 04:00 pm (UTC)
Thanks. I"m trying. After a whopping two hours of sleep again I'm going to try and nap in the recliner as often as I can today. It seems not so bad when lying upright. My tongue was really, really sore for about three weeks and it's leaving. So, that's something. :) He said it was like a rash on my tongue. Isn't that funny? Not funny ha ha, but funny strange. :)
bluewolf458
Feb. 13th, 2015 07:32 am (UTC)
It's amazing how often someone will develop an allergy to something they've been fine with for years. Good for the doc to spot it! You just coddle yourself for the next few days. ((hugs))
pattrose
Feb. 13th, 2015 07:47 am (UTC)
Thank you for the hugs, Sheila. I should feel better in a few days. He said 7-10 days. Dang it, anyhow.
unbelievable2
Feb. 13th, 2015 10:06 am (UTC)
You poor baby, that's terrible. Thank god the doctor was thinking about your case, not just waving you away with a superficial diagnosis.

I'm very interested in what you say because I've been taking Lisinopril for about 2 years now. I cough, but I've always put that down to my asthma flaring up from time to time, and the doctor has never said to watch out for that specifically. And coincidentally, my palms have recently started itching too, like Grey said. Hmmm.....
pattrose
Feb. 13th, 2015 10:23 am (UTC)
Be very careful, Ann because it just keeps getting worse. Talk to your doctor about it and see what he says. I'm glad Grey put that info on the post so we all know that, too. Let me know what you find out.
stargatesg1971
Feb. 14th, 2015 07:55 am (UTC)
Allergic reactions, ack! Been there, done that and got the tee shirt, not nice. I'm glad the doc discovered what it was quickly for you and you didn't end up getting more symptoms. Feel better soon!!
pattrose
Feb. 14th, 2015 07:56 am (UTC)
Thank you, Beth. :) I'm still not doing that well, but not any worse, so there's that.
stargatesg1971
Feb. 14th, 2015 09:00 am (UTC)
Yes, look on the positive side of things. I'll get better in time.
( 13 comments — Leave a comment )

Latest Month

December 2017
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930
31      

Tags

Powered by LiveJournal.com